A patient presented in our clinic for routine clinic evaluation of a dual chamber pacemaker. The patient s pacemaker had been recently implanted due to sick sinus syndrome. The patient was found to be in a supraventricular tachycardia (SVT) of 160 bpm on initial interrogation of the pacemaker. The rhythm converted spontaneously after several minutes of observation. The patient reported that she had been having bouts of palpitations and fatigue for some time. The strip in Figure 2 shows stored electrograms that caught the initiation of the arrhythmia. It was fairly clear that it was initiated by an atrial premature contraction (APC) with a prolonged P-R interval initiating SVT. This would be fairly diagnostic for typical atrioventricular (AV) node reentrant tachycardia. Atrioventricular node reentrant tachycardia involves slow and fast conducting pathways within or near the AV node. Although it was once thought that atrioventricular node reentry occurred entirely within the compact AV node, experience from radiofrequency ablation indicates that extra nodal tissue may be involved in the reentrant circuit. In typical AV node tachycardia which constitutes over 90% of atrioventricular nodal reentrant tachycardia antegrade conduction occurs over the slow pathway and retrograde conduction occurs up the fast pathway (slow-fast tachycardia). There is a short VA and a long AV interval. On a surface electrocardiogram, the P waves either are not visible or occur in the ST segment with a very short R-P interval. This patient continued to have palpitations and fatigue, despite medical therapy with Toprol-XL ® (metoprolol succinate) and digoxin. She elected to have an EP study and radiofrequency ablation performed. In Figure 4, you can see the jump where the AH interval prolongs (usually 50 ms or more) from the fast pathway to the slow pathway and AVNRT occurs. Figure 5 shows a successful ablation of the slow atrioventricular nodal pathway after one application of 47 watts/58 ºC to the roof of the coronary sinus os. Junctional tachycardia occurred after 5 seconds of delivery temperature. The patient was taken off Digoxin and Toprol and discharged the next day. Since the slow pathway ablation, the patient has had no further palpitations or tachycardia episodes.